Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 20, NWS Milwaukee, WI

May 30, 2015

NWS Milwaukee, WI issued this gale warning at May 30, 2015, 3:49 AM CDT. It took effect at May 30, 2015, 9:00 AM CDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2015, 3:49 AM CDT (08:49 UTC)
In effect from
May 30, 2015, 9:00 AM CDT
Expired
May 31, 2015, 3:08 AM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WHUS73 KMKX 300849
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 AM CDT SAT MAY 30 2015

...STRONG NORTHEAST WINDS TODAY AND TONIGHT...

.NORTH TO NORTHEAST WINDS WILL BECOME GUSTY BEHIND A DEPARTING
COLD FRONT THIS MORNING. A TIGHT PRESSURE GRADIENT WILL CAUSE
STRONG NORTHEAST WINDS AS LOW PRESSURE MOVES ACROSS THE UPPER
OHIO VALLEY THIS AFTERNOON AND TONIGHT. THE WINDS WILL BUILD HIGH
WAVES...WITH THE WAVES AND WINDS SLOWLY SUBSIDING SUNDAY.

LMZ643-644-301700-
/O.EXT.KMKX.SC.Y.0054.150530T0849Z-150530T1400Z/
/O.NEW.KMKX.GL.W.0020.150530T1400Z-150601T0800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
349 AM CDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS
MORNING...
...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
CDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM
CDT THIS MORNING. 

* WINDS: NORTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS THIS MORNING AND WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS
  THIS AFTERNOON AND EVENING.

* WAVES: BUILDING TO 5 TO 8 FEET SATURDAY...THEN SLOWLY SUBSIDING
  SUNDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-301700-
/O.EXT.KMKX.SC.Y.0054.150530T0849Z-150530T1700Z/
/O.NEW.KMKX.GL.W.0020.150530T1700Z-150601T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
349 AM CDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 7 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 AM CDT
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CDT
TODAY. 

* WINDS: VARIABLE AROUND 5 KNOTS BECOMING NORTH TO NORTHEAST AT 15
  TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE THIS MORNING. NORTHEAST
  WINDS TO 30 KNOTS WITH GALES GUSTS TO 40 KNOTS THIS AFTERNOON
  AND INTO TONIGHT. WINDS WILL BE NORTHEAST 15 TO 25 KNOTS INTO
  SUNDAY MORNING.

* WAVES: BUILDING TO 6 TO 8 FEET TODAY...CONTINUING TONIGHT THEN
  SLOWLY SUBSIDING SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
5 follow-up statements
148 
WHUS73 KMKX 301027
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 AM CDT SAT MAY 30 2015

...STRONG NORTHEAST WINDS TODAY AND TONIGHT...

.NORTH TO NORTHEAST WINDS WILL BECOME GUSTY BEHIND A DEPARTING
COLD FRONT THIS MORNING. A TIGHT PRESSURE GRADIENT WILL CAUSE
STRONG NORTHEAST WINDS AS LOW PRESSURE MOVES ACROSS THE UPPER
OHIO VALLEY THIS AFTERNOON AND TONIGHT. THE WINDS WILL BUILD HIGH
WAVES...WITH THE WAVES AND WINDS SLOWLY SUBSIDING SUNDAY.

LMZ643-644-301830-
/O.CON.KMKX.SC.Y.0054.000000T0000Z-150530T1400Z/
/O.EXT.KMKX.GL.W.0020.150530T1400Z-150531T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
527 AM CDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CDT
SUNDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 AM
CDT SUNDAY. 

* WINDS: NORTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 
  KNOTS THIS MORNING AND WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 
  KNOTS THIS AFTERNOON AND EVENING. 

* WAVES: BUILDING TO 5 TO 8 FEET SATURDAY...THEN SLOWLY 
  SUBSIDING SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-301830-
/O.CON.KMKX.SC.Y.0054.000000T0000Z-150530T1700Z/
/O.EXT.KMKX.GL.W.0020.150530T1700Z-150531T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
527 AM CDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...GALE WARNING NOW IN EFFECT FROM NOON TODAY TO 7 AM CDT
SUNDAY...

THE GALE WARNING IS NOW IN EFFECT FROM NOON TODAY TO 7 AM CDT
SUNDAY. 

* WINDS: VARIABLE AROUND 5 KNOTS BECOMING NORTH TO NORTHEAST AT 
  15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE THIS MORNING. 
  NORTHEAST WINDS TO 30 KNOTS WITH GALES GUSTS TO 40 KNOTS THIS 
  AFTERNOON AND INTO TONIGHT. WINDS WILL BE NORTHEAST 15 TO 25 
  KNOTS INTO SUNDAY MORNING. 

* WAVES: BUILDING TO 6 TO 8 FEET TODAY...CONTINUING TONIGHT THEN 
  SLOWLY SUBSIDING SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
187 
WHUS73 KMKX 301419
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 AM CDT SAT MAY 30 2015

...STRONG NORTHEAST WINDS AND BUILDING WAVES INTO TONIGHT...

.COLDER AIR FUNNELING SOUTHWARD ACROSS LAKE MICHIGAN BEHIND A
DEPARTING COLD FRONT WILL HELP TO CREATE STRONG WIND GUSTS OVER
THE NEARSHORE WATERS OF LAKE MICHIGAN TODAY. WIND GUSTS OF 35 TO
40 KNOTS ARE POSSIBLE. THESE STRONG WINDS FROM THE NORTH TO
NORTHEAST WILL CAUSE HIGH WAVES AS WELL.

THE WINDS AND WAVES WILL SLOWLY SUBSIDE LATER TONIGHT AND SUNDAY. 

LMZ643-644-302230-
/O.EXP.KMKX.SC.Y.0054.000000T0000Z-150530T1400Z/
/O.CON.KMKX.GL.W.0020.000000T0000Z-150531T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
919 AM CDT SAT MAY 30 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS
  EXPECTED INTO TONIGHT...BEFORE SLOWLY SUBSIDING. 

* WAVES: BUILDING TO 5 TO 8 FEET...THEN SLOWLY SUBSIDING ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-302230-
/O.CON.KMKX.SC.Y.0054.000000T0000Z-150530T1700Z/
/O.CON.KMKX.GL.W.0020.150530T1700Z-150531T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
919 AM CDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  INCREASING TO WINDS UP TO 30 KNOTS WITH GALES GUSTS TO 40 KNOTS
  THIS AFTERNOON AND INTO TONIGHT. 

* WAVES: BUILDING TO 7 TO 9 FEET TODAY...SUBSIDING TO 5 TO 7 FEET
  LATER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
420 
WHUS73 KMKX 302011
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT SAT MAY 30 2015

...STRONG NORTH TO NORTHEAST WINDS AND HIGH WAVES INTO TONIGHT...

.COLDER AIR FUNNELING SOUTHWARD ACROSS LAKE MICHIGAN BEHIND A
DEPARTING COLD FRONT WILL HELP TO CONTINUE STRONG NORTH TO
NORTHEAST WIND GUSTS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN
TODAY. THESE STRONG WINDS WILL CAUSE HIGH WAVES AS WELL.

THE WINDS AND WAVES WILL SLOWLY SUBSIDE LATER TONIGHT AND
SUNDAY...THOUGH SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY
PERSIST THROUGH SUNDAY AFTER WINDS EASE BELOW GALE CRITERIA.

LMZ643-644-310415-
/O.CON.KMKX.GL.W.0020.000000T0000Z-150531T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
311 PM CDT SAT MAY 30 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS: NORTH TO NORTHEAST AT 20 TO 30 KNOTS WITH GUSTS TO 35
  KNOTS INTO TONIGHT...SLOWLY EASING LATER TONIGHT INTO SUNDAY.

* WAVES: 5 TO 8 FEET...SLOWLY SUBSIDING OVERNIGHT AND ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-310415-
/O.CON.KMKX.GL.W.0020.000000T0000Z-150531T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 PM CDT SAT MAY 30 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS: NORTH TO NORTHEAST AT 20 TO 30 KNOTS WITH GUSTS TO 35
  KNOTS...SLOWLY EASING LATE TONIGHT INTO SUNDAY.

* WAVES: 6 TO 9 FEET...SLOWLY SUBSIDING LATER TONIGHT AND ON
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
712 
WHUS73 KMKX 310214
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CDT SAT MAY 30 2015

...STRONG NORTH TO NORTHEAST WINDS AND HIGH WAVES INTO SUNDAY...

.A TIGHT PRESSURE GRADIENT AROUND LOW PRESSURE TO THE SOUTH OF
LAKE MICHIGAN WILL HELP TO CONTINUE STRONG NORTH TO NORTHEAST
WIND GUSTS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT INTO
SUNDAY. THESE STRONG WINDS WILL CAUSE HIGH WAVES AS WELL.

THE WINDS AND WAVES WILL SLOWLY SUBSIDE OVERNIGHT INTO
SUNDAY...FALLING BELOW GALE FORCE SOUTH OF MILWAUKEE DURING THE
OVERNIGHT HOURS. SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST
THROUGH MOST OF THE DAY SUNDAY AFTER WINDS EASE BELOW GALE
CRITERIA.

LMZ643-644-311015-
/O.CAN.KMKX.GL.W.0020.000000T0000Z-150531T0900Z/
/O.NEW.KMKX.SC.Y.0055.150531T0214Z-150601T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
914 PM CDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS TONIGHT...SLOWLY EASING OVERNIGHT INTO SUNDAY TO 10 TO 20
  KN0TS.

* WAVES: 5 TO 7 FEET...SLOWLY SUBSIDING TO 3 TO 4 FEET BY LATE
  SUNDAY AFTERNOON..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-311015-
/O.CON.KMKX.GL.W.0020.000000T0000Z-150531T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
914 PM CDT SAT MAY 30 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS: NORTH TO NORTHEAST AT 20 TO 30 KNOTS WITH GUSTS TO 35
  KNOTS...SLOWLY EASING OVERNIGHT INTO SUNDAY.

* WAVES: 6 TO 8 FEET...SLOWLY SUBSIDING LATER TONIGHT AND ON
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
246 
WHUS73 KMKX 310808
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 AM CDT SUN MAY 31 2015

...STRONG NORTH TO NORTHEAST WINDS AND HIGH WAVES TODAY...

.A TIGHT PRESSURE GRADIENT AROUND LOW PRESSURE NEAR INDIANAPOLIS 
WILL HELP TO CONTINUE STRONG NORTH TO NORTHEAST WIND GUSTS OVER
THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH TODAY. THESE STRONG
WINDS WILL CAUSE HIGH WAVES AS WELL. THE GALE GUSTS NEAR KENOSHA
WILL SUBSIDE TO NEAR 30 KNOTS AFTER SUNRISE.

SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH MOST OF THE
DAY. 

LMZ645-646-311615-
/O.CAN.KMKX.GL.W.0020.000000T0000Z-150531T1200Z/
/O.EXB.KMKX.SC.Y.0055.000000T0000Z-150601T0200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 AM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH TO NORTHEAST AT 20 TO 30 KNOTS TODAY...A FEW GUSTS
  TO 34 KNOTS THIS MORNING. WINDS SLOWLY EASING TOWARDS EVENING
  TO 15 TO 20 KN0TS.

* WAVES: 5 TO 7 FEET...SLOWLY SUBSIDING TO 3 TO 4 FEET THIS
  EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-311615-
/O.EXT.KMKX.SC.Y.0055.000000T0000Z-150531T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
308 AM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST AT 15 TO 25 KNOTS WITH A FEW GUSTS TO
  30 KNOTS TODAY...SLOWLY EASING LATE AFTERNOON TO 15 TO 20
  KN0TS.

* WAVES: 4 TO 6 FEET...SLOWLY SUBSIDING TO 3 TO 4 FEET BY LATE
  SUNDAY AFTERNOON..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at May 30, 3:28 AM CDT, 21 minutes earlier.

Area forecast discussion, May 30, 3:28 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CDT SAT MAY 30 2015

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.

A SHORTWAVE TROUGH AT 250MB NEAR AND NORTH OF LAKE SUPERIOR HAS
THE MAIN JET MAX WITH SOUTHERN WISCONSIN IN THE RIGHT ENTRANCE
REGION. A SECOND SHORTWAVE TROUGH IS MOVING TOWARD THE MID
MISSISSIPPI VALLEY. THIS KEEPS MODERATE UPPER DIVERGENCE ACROSS
SOUTHERN WISCONSIN TODAY THAT WEAKENS LATER TONIGHT.

THE SPLIT FLOW AND DOUBLE TROUGHS ARE MORE PRONOUNCED AT THE MID
LEVELS WITH THE NORTHERN TROUGH NORTH OF THE GREAT LAKES...AND THE
SOUTHERN TROUGH ACROSS NORTHERN ILLINOIS EARLY TONIGHT. THE
SOUTHERN TROUGH BRINGS A CLOSED LOW AT 700 MB WITH THE STRONGER
UPWARD MOTION CLOSE TO KENOSHA...BUT OUT OVER LAKE MICHIGAN. MOST
OF THE MODELS KEEP SOME PRECIPITATION OVER THE SOUTHEAST TIP THIS
EVENING...WITH THE GFS THE ONLY ONE OVER A TENTH OF AN INCH.

MOST MODELS APPEAR TOO FAST BRINGING IN THE COLDER LAKE AIR IN
FROM THE NORTH. WILL ADJUST MORE TO THE SLOWER NAM. THIS ALSO
KEEPS SOUTHERN WISCONSIN IN THE MORE SCATTERED SHOWER AREA THIS
MORNING TRANSITIONING TO A STRATIFORM RAIN LATER THIS MORNING AND
AFTERNOON.

ZERO TO 1 KM CAPE IS LESS THAN 100 EARLY THIS MORNING...WITH NO
CAPE LATER THIS MORNING AND AFTERNOON.

TEMPS WILL CRASH THIS MORNING AS THE COLD FRONT MOVES
THROUGH...WITH ADDED COOLING OFF LAKE MICHIGAN. NORTHEAST WINDS
WILL INCREASE AND CONTINUE STRONG AS THE SURFACE LOW MOVES ACROSS
THE UPPER OHIO VALLEY WITH A STRONG PRESSURE GRADIENT REMAINING
THROUGH TONIGHT. CLOUDS WILL BE RATHER SLOW TO CLEAR...AS THE
MID/UPPER TROUGH AXIS REMAINS TO THE WEST INTO TONIGHT.

.SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE
IS HIGH.

MODELS ARE IN GOOD AGREEMENT WITH HIGH PRESSURE TO THE NORTHEAST
OF THE REGION SUNDAY...SHIFTING INTO LOWER MICHIGAN MONDAY AND
MONDAY NIGHT. THE HIGH WILL BRING QUIET WEATHER TO THE REGION
DURING THIS PERIOD...WITH A DRY AIR COLUMN IN PLACE ON AREA
FORECAST SOUNDINGS.

NORTHEAST WINDS SUNDAY WILL REMAIN GUSTY...THEN SUBSIDE SUNDAY
NIGHT INTO MONDAY. HIGHS SHOULD REACH THE MID 60S INLAND
SUNDAY...AND THE UPPER 60S MONDAY...WITH SOME MIXING AND 925 MB
MODEL TEMPERATURE TRENDS. ONSHORE WINDS WILL KEEP 50S FOR HIGHS
NEAR LAKE MICHIGAN.

.LONG TERM...TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS
MEDIUM.

GFS/ECMWF ARE PRETTY SIMILAR WITH THE HIGH MOVING SLOWLY TO THE
EAST OF THE REGION TUESDAY AND TUESDAY NIGHT. THUS...QUIET WEATHER
IS EXPECTED TO CONTINUE. TEMPERATURES WILL CONTINUE TO WARM...WITH
HIGHS INTO THE LOWER 70S INLAND. ONSHORE WINDS WILL KEEP 60S NEAR
THE LAKE.

GFS/ECMWF THEN DIFFER WITH SPECIFICS WEDNESDAY INTO FRIDAY WITH
SOME FEATURES. THEY DO SHOW A GENERAL SOUTHERLY FLOW IN THE LOW
LEVELS DURING THIS TIME...WHICH WILL CONTINUE TO ALLOW FOR WARMER
TEMPERATURES AND HIGHER DEW POINTS. THEY DIFFER WITH THE TIMING OF
SEVERAL 500 MB VORTICITY MAXIMA WEDNESDAY INTO FRIDAY...AS WELL AS
THE SURFACE LOW AND FRONTAL BOUNDARIES. FOR NOW...USED CONSENSUS
POPS AND TEMPERATURES FOR WEDNESDAY INTO FRIDAY. MEAN LAYER CAPES
GRADUALLY INCREASE DURING THIS PERIOD...SO KEPT THUNDER WORDING IN
THIS PERIOD.

&&

.AVIATION/12Z TAFS/...

LOOK FOR MVFR TO EXPAND AND BECOME IFR BEHIND THE COLD FRONT
FALLING TO IFR LEVELS UNTIL MID-MORNING OVER SOUTH CENTRAL
WISCONSIN BUT REMAINING IFR WITH THE MOIST COOL ONSHORE FLOW UNTIL
LATE AFTERNOON.

SCATTERED SHOWERS WILL CONTINUE AHEAD OF THE FRONT WITH A MORE
STRATIFORM RAIN BEHIND THE FRONT. LOW LEVEL DRYING FROM THE NORTH
WILL RAISE CEILING LATER THIS AFTERNOON AND TONIGHT. BRISK
NORTHEAST WINDS WILL OCCUR BEHIND THE COLD FRONT...ESPECIALLY NEAR
LAKE MICHIGAN.

&&

.MARINE...

FORECAST SOUNDING SHOW A FREQUENT GALE GUSTS ARE LIKELY FROM LATE
THIS MORNING NORTH AREAS AND THIS AFTERNOON SOUTH AREAS. THIS WILL
CONTINUE INTO THE EVENING...ESPECIALLY SOUTH AREAS. AS A RESULT
WILL ISSUE A GALE WARNING.

&&

.BEACHES...

HIGH SWIM RISK CONDITIONS ARE EXPECTED TODAY. STRONG NORTH TO
NORTHEAST WINDS WILL BRING LIFE THREATENING WAVES AND CURRENTS
ALONG THE LAKE MICHIGAN SHORE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...BEACH HAZARDS STATEMENT FROM 10 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR WIZ052-060-066-071-072.

LM...SMALL CRAFT ADVISORY UNTIL NOON CDT TODAY FOR LMZ645-646.

     GALE WARNING FROM NOON TODAY TO 7 AM CDT MONDAY FOR LMZ645-646.

     SMALL CRAFT ADVISORY UNTIL 9 AM CDT THIS MORNING FOR LMZ643-644.

     GALE WARNING FROM 9 AM THIS MORNING TO 3 AM CDT MONDAY FOR
     LMZ643-644.

&&

TODAY/TONIGHT AND AVIATION/MARINE/BEACHES...HENTZ
SUNDAY THROUGH FRIDAY...WOOD
Hazardous weather outlook, May 29, 8:46 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CDT FRI MAY 29 2015

WIZ046-047-051-052-056>060-062>072-310200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
846 PM CDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AS WARM AND HUMID AIR CLASHES
WITH A COLD FRONT MOVING THROUGH SOUTHERN WISCONSIN. HEAVY
RAINFALL PRODUCING LOCALIZED STREET AND AREAL FLOODING MAY
ACCOMPANY SOME OF THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A HIGH SWIM RISK IS EXPECTED ON SATURDAY. LIFE THREATENING WAVES
AND CURRENTS ARE EXPECTED ALONG THE LAKE MICHIGAN SHORE. EXPECT TO
STAY OUT OF THE WATER ON SATURDAY.

THERE ARE SMALL CHANCES OF THUNDERSTORMS ON THURSDAY AS MOIST AND
UNSTABLE AIR RETURNS TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-310200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
846 PM CDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AS WARM AND HUMID AIR CLASHES
WITH A COLD FRONT MOVING THROUGH SOUTHERN WISCONSIN.

THE WARM AND HUMID AIR FLOWING OVER THE COLD WATERS OF LAKE
MICHIGAN WILL RESULT IN DENSE FOG AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

BRISK NORTH TO NORTHEAST WINDS WILL DEVELOP SATURDAY MORNING IN
THE WAKE OF A STRONG COLD FRONT. A SMALL CRAFT ADVISORY HAS BEEN
POSTED FOR SATURDAY...WHICH WILL REMAIN IN EFFECT THROUGH SUNDAY
FOR GUSTY WINDS AND BUILDING HIGH WAVES.

A FEW GUSTS MAY REACH GALE WARNING LEVELS ON SATURDAY.

THERE ARE SMALL CHANCES OF THUNDERSTORMS NEXT THURSDAY AND FRIDAY
AS MOIST AND UNSTABLE AIR RETURNS TO THE REGION.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, May 29, 10:16 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1016 PM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       PARDEEVILLE             43.53N 89.30W
05/29/2015  M1.95 INCH       COLUMBIA           WI   TRAINED SPOTTER

            STORM TOTAL THROUGH 10PM.

&&

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:27 PM CDTSpecial Weather StatementMKXGreen Lake33 min
May 30, 3:57 AM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan41 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.